# SDR DALA2018051703043

- Difficulty date: April 20, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 41,255 hours, 21,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 17d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 17D FLOOR PROXIMITY EMERGENCY LIGHT WAS BROKEN OFF,  REPLACED THE EMERGENCY LIGHT.
